Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 05:00 AM
Ross
Guest
 
Posts: n/a
Default Lantus side effects?

A comparatively recently diagnosed diabetic (9 months), I've been on Lantus (evening 28-32 units) for about 5 or 6 months. It may be that the more you read, the more you notice, but I think I am noticing a number of 'symptoms' which have appeared since I started on Lantus. Chief among them are bouts of quite nasty depression (which may be a side effect of recent diagnosis, of course)and extreme mood swings (the passionate breakups and makeups are perhaps a symptom of being Celtic, but you never know), but also tingling feet shakiness before meals and a scarily increased heart rate at about 11-12 in the evening. Could there be a link to Lantus? I also notice that Lantus is a lot more painful to inject than any other insulin I use or have used (stinging as the insulin goes in). Anyone else?<br>Thanks<br>Ross
Reply With Quote
  #2  
Old 09-10-2007, 12:04 AM
Clara
Guest
 
Posts: n/a
Default Lantus problems

Hello, I read your posting regarding Lantus online at the Internet Drug Database and your story is remarkable in that you sound just like my fiance. He was recently diagnosed and since then, has had horroble shakiness even when his blood-sugar is OK, nausea, moodiness and depression. None of this is like him at all. He has seen all kinds of doctors, but no one seems to come up with anything useful. He is actually pratically bed ridden at this point and he has been tested for everything under the sun. I have wondered for a while that it might be a drug reaction, because these symptoms occured right after he started taking Lantus, but all of his doctors find this obsurd. We are prepared to accept that diabetes is no picnic, but this is ridiculous. It's great to hear that we aren't crazy and I would love to hear more about your experiences, especially when it comes to getting doctors to listen.<br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects sandy Synercid 0 09-12-2007 02:33 PM
LANTUS SIDE EFFECTS Joe Lantus 1 12-03-2005 06:00 AM
Lantus side effects Carrie Lantus 0 12-03-2005 06:00 AM
Lantus side effects Concerned Mom Lantus 0 12-03-2005 06:00 AM
Side Effects Adam Lantus 0 06-11-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:54 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.